Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On a conditional-conjunctive law with fuzzy sets - Short note

Autor
García, I.; Trillas, E.; Alsina, C.
Tipus d'activitat
Article en revista
Revista
International journal of uncertainty fuzziness and knowledge-based systems
Data de publicació
2013-02
Volum
21
Número
1
Pàgina inicial
1
Pàgina final
8
DOI
https://doi.org/10.1142/S0218488513500013 Obrir en finestra nova
URL
http://www.worldscientific.com/doi/abs/10.1142/S0218488513500013 Obrir en finestra nova
Resum
This short paper is devoted to study the law ( ) , with fuzzy sets , , and , in the case the conditional is functionally expressible by a numerical function J, and the intersection is functionally expressible by a continuous t-norm T. That is, it deals with the functional inequality T(J(a,b),c) J(a,T(b,c)) in the unknowns T and J.
Paraules clau
A law concerning fuzzy conditionals, T-norms
Grup de recerca
FIA - Modelització Matemàtica Funcional i Aplicacions

Participants

  • García Honrado, Itziar  (autor)
  • Trillas Ruiz, Enrique  (autor)
  • Alsina Català, Claudi  (autor)